Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"Bayesian Estimation and Prediction for the Maxwell Failure Distribution Based on Type II Censored Data"
written by Anwar M. Hossain, Gabriel Huerta,
published by Open Journal of Statistics, Vol.6 No.1, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top